# SDR Q2SA753005

- Difficulty date: December 25, 2008
- Submitted: December 26, 2008
- Operation: Air carrier
- Aircraft: N753SA
- Make and model: Boeing 747228F
- Aircraft serial: 21787
- Aircraft time: 115,391 hours, 22,595 cycles
- Engine: Ge CF650E2
- Engine time: 106,408 hours, 17,643 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Sensor
- Part number: 665038901224
- Part serial: WYG23359
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

ON TAKE-OFF FROM LEIGE, BELGIUM (EBLG), NR 2 ENGINE FLAMED OUT.  LOUD NOISE HEARD AND AIRCRAFT YAWED LEFT.  IGNITION AND ENGINE ANTI-ICE IN USE.  ENGINE RELIGHT AT 3000' AGL, ALL PARAMETERS NORMAL.  AIRCRAFT CONTINUED TO DESTINATION AT DOHA, QATAR (OTBD).  NO FUEL WAS DUMPED.  ON INSPECTION, REMOVED/REPLACED COMPRESSOR INLET TEMPERATURE (CIT) SENSOR IN ACCORDANCE WITH AMM, SYSTEM CHECKED GOOD.
